# SDR SWI2025F00130

- Difficulty date: July 9, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54873-ETD2019-170-152042 MXCODEID49956-PR -  FOUND 42 DENTS ON FWD FUS RH SKIN PN #170-03387-002 FRAMES 5-9 STRINGERS 10R-16R . DENTS FOUND TO BE WITHIN TEMPORARY ALLOWABLE DAMAGE LIMITS, PER ETD, FOR 7500 FC REF ETD2019-170-152042. , PART NUMBER:   - , SERIAL NUMBER: 17000441, POSITION:    (FILED CLOSED)    REPLACED FUSELAGE SKIN P/N 170-03386-006 REF SRM 51-40-08  AND ETD 2024-170-004269A AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587
